# SDR FDEA201111084787

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 25,277 hours, 13,128 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR LEFT SEAT TRACK, Y=1456 AT FRAME 54.1, FOUND WITH CORROSION AT FLANGE.  CORROSION REMOVED IAW SRM 51-74-10, REV 21 MATERIAL REMOVED 0.040 INCH MATERIAL REMAINED 0.038 INCH ORIGINAL THICKNESS 0.078 IN AND FOUND OUT OF LIMIT IAW SRM 53-10-16, FIG 102, REV 21 DAMAGED SEAT TRACK. R & R IAW SRM 51-40-21, REV 21.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 113.
